Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1990, Volume 312, Number 3, Pages 544–546 (Mi dan6609)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the boundedness and compactness of a class of integral operators

V. D. Stepanov

Computer Centre Far-Eastern Branch of Far Eastern Branch USSR Academy of Sciences, Khabarovsk

Full text: PDF file (194 kB)

English version:
Doklady Mathematics, 1990, 41:3, 468–470

Bibliographic databases:
UDC: 517.51
Presented: Ю. Г. Решетняк
Received: 24.02.1989

Citation: V. D. Stepanov, “On the boundedness and compactness of a class of integral operators”, Dokl. Akad. Nauk SSSR, 312:3 (1990), 544–546; Dokl. Math., 41:3 (1990), 468–470

Citation in format AMSBIB
\Bibitem{Ste90}
\by V.~D.~Stepanov
\paper On the boundedness and compactness of a class of integral
operators
\jour Dokl. Akad. Nauk SSSR
\yr 1990
\vol 312
\issue 3
\pages 544--546
\mathnet{http://mi.mathnet.ru/dan6609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1071870}
\zmath{https://zbmath.org/?q=an:0733.47033}
\transl
\jour Dokl. Math.
\yr 1990
\vol 41
\issue 3
\pages 468--470


Linking options:
  • http://mi.mathnet.ru/eng/dan6609
  • http://mi.mathnet.ru/eng/dan/v312/i3/p544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Oinarov, “Boundedness and compactness of Volterra type integral operators”, Siberian Math. J., 48:5 (2007), 884–896  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:30
    Full text:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021